# SDR QMLA2013020113021

- Difficulty date: February 1, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N587MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9174
- Aircraft time: 1,437 hours, 5,522 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: B632K1001051
- Part serial: KA0748
- Condition: Making Metal
- Location: Main Rotor
- Part time: 1,437 hours, 5,522 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT WAS IN CRUISE FLIGHT, TO AIRPORT FOR FUEL AND MAIN TRANSMISSION CHIP LIGHT ILLUMINATED, PERFORMED CHIP BURN AND REMAINED ILLUMINATED.  LANDED AND PERFORMED SECOND BURN AND AND THE CHIP LIGHT WENT OUT.  MECHANIC WAS CALLED, INSPECTED THE CHIP DETECTORS AND FOUND SMALL AMOUNT OF FUZZ THAT WAS WITHIN THE "NORMAL WEAR" CATEGORY IAW MM CHAP 63-41-00, 6-02.  CLEANED, REINSTALLED AND PERFORMED 10 MIN GROUND RUN WITH NO FURTHER CHIP INDICATIONS.  ACFT RETURNED TO SERVICE.
